# SDR YENA201705250424

- Difficulty date: May 25, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 39,243 hours, 13,913 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018003
- Part serial: 6120
- Condition: Odor
- Location: Cabin Air
- Part time: 19,393 hours, 6,708 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK  ODOR DESCENDING THROUGH 9000 FT, BOTH PACKS ON. ODOR DISIPATED BY 4000 FT.  ACCOMPLISHED ENGINE WASH ON THE NR 1 ENGINE. TROUBLESHOOT IAW TSM 05-50-00-810-831-A, R & R THE NR 1 & 2 PACK OZONE FILTERS IAW AMM 21-51-41. PB 401.
